MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TKA PLANE VISUALIZATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TKA PLANE VISUALIZATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB00004
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a problem with the tool was found in the warehouse, the notches were preventing the plate probes from properly locking into the handpiece.No patient involved.
 
Additional Manufacturer Narrative
H10 attachment add: memo - mdr submissions.
 
Additional Manufacturer Narrative
The device was being used during treatment and was returned for evaluation.The functional inspection found that the plate probe locked into position when connected to handpiece without any problem.However, it appeared to have a concentricity issue with the interior of the plate probe prohibiting it from sliding over the long attachment.The dhr was reviewed for pn 101425/lot c12834-2-1 and found a lot that had fit-related issues between the handpiece and visualization tool.There were no other issues that would potentially lead to a future performance issue.A complaint history review was performed and found similar reports of the issue.This issue will continue to be monitored.A relationship between the device and reported event has been established.The functional evaluation confirmed that the device had an incorrect notch curvature.Plate probes from previous suppliers had different curvatures on the locking mechanism, which prevented the plate probe from fully locking in.It was found that these parts from previous suppliers were not machined with sufficient space to allow proper locking with the handpiece.The reported event can be confirmed.Therefore, the root cause of the reported event was due to supplier/raw material fault.

Brand Name
NAVIO TKA PLANE VISUALIZATION TOOL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key9999475
Report Number3010266064-2020-01457
Device Sequence Number11588991
Product Code OLO
UDI-Device Identifier00885556685068
UDI-Public00885556685068
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB00004
Device Catalogue NumberROB00004
Device Lot NumberC1283421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer07/17/2019
08/11/2020
Initial Report FDA Received Date04/26/2020
Supplement Report FDA Received Date04/26/2020
08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1